# SDR 97ZZZX2794

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201YE
- Make and model: Mooney M20J
- Aircraft serial: 240513
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222R
- Condition: Bolts Loose
- Location: Motor Body
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE .3125 INCH HEAD MACHINE HARDWARE HOLDING THE STARTER MOTOR FORWARD CASE TO THE BODY HAS COME LOOSE LEAVING THE MOTOR ARMATURE IN FAILURE.  THE LOC-TITE APPLIED TO THE THREADED HARDWARE SEEMS INAPPROPRIATE.  SUBMITTER STATED SAFETY WIRE THE STARTER BODY HARDWARE.  FACTORY TO PROVIDE THE IMPROVED DRILLED  MACHINE HARDWARE.
